# SDR COM31049

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2042C
- Condition: Defective
- Location: Left
- Part time: 2,777 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT DC GENERATOR DROPPED OFF LINE AND WILL NOT RESET. REPLACED THE LT POWER DISTRIBUTION UNIT.
